Home Health & Wellbeing
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Limited spaces available! Sign up here

Side effects of anti depressants...

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I'm currently taking Miritzapine, I've only been on them for three days, However! they're making me feel horrible already, I constantly have no energy, I have massive headaches after taking them, feel sick and I'm always dizzy when I take them to the point I'm almost failing

I'm going on a ressidential next week and I need full energy as I'm doing things like cannooing, rock climbing, abseiling, and stuff...I can't do that if I'm going to be fainting..

I don't know what to do?. I can't handle this dizzyness..

Comments

  • AuroraAurora Part of the furniture Posts: 11,720 An Original Mixlorian
    A side effect to taking Mirtazapine is it will make you feel light headed and dizzy, and filled with drowsiness, if you are worried about your anti-depressants it's best to consult it with the person who prescribed you them. How long have you been taking them for?

    But if you are feeling light headed a lot, I do think it's best for you to see your GP :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Like Ella and I said in chat, the really bad side-effects only last a few days, or they did for both of us anyway.

    I still remember waking up and feeling dead after the first time I took them. I pretty much stayed in bed the whole day. And then the following day I was helping my boyfriend's mum clean out some cupboards and it took so much effort not to drop anything or faint! It is horrible at the start, but it will get better!

    Within a week I was feeling a lot better, a bit drowsy first thing in the morning but even that eased off with more time. Are you taking them before bed? Because if you're lying down asleep, it shouldn't matter if you're dizzy or have a headache. I remember feeling a bit weird when I turned over in bed, but it was OK because I knew I'd be asleep soon.

    If you're really having trouble with them after a week, then maybe think about going to see your GP. I did think about coming off mirtazapine as soon as I started it, but I'm glad I stuck with them past the first week or so to give them a fair chance.
Sign In or Register to comment.